Aa
A
A
Close
Avatar universal
started nuvaring from pill
So I went to the doctor this wednesday 8/28/12 she gave me the nuvaring and told me to insert it the next day. That was my last day of the sprintec pill before I would get my period. So yesterday (thursday) I put it in. Should i expect to get a period? Or will it be like retrograding the pills. (Not taking the white ones and just continueing with the next pack) So far I have had no spot bleeding or anything in the day I have had it in. Any help going from pill to ring before monthly cycle would be appreciated. thanks
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4769306 tn?1508450205
Blank
KTowne, and KeeLolo commented on KeeLolo's status
Oct 19
4769306 tn?1508450205
Blank
KeeLolo uploaded a new photo
Oct 19
3191940 tn?1447272317
Blank
CurfewX commented on HIV - Risks vs Non-Ri...
Oct 19
Top Women's Health Answerers
Women's Health Community Resources